Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 14, NWS Key West, FL

March 14, 2014

NWS Key West, FL issued this small craft advisory at Mar 14, 2014, 10:29 AM EDT. It took effect at Mar 14, 2014, 11:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2014, 10:29 AM EDT (14:29 UTC)
In effect from
Mar 14, 2014, 11:00 AM EDT
Expired
Mar 15, 2014, 4:27 AM EDT
In force
17 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WHUS72 KKEY 141429
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1029 AM EDT FRI MAR 14 2014

GMZ042>044-052>055-072>075-142100-
/O.CAN.KKEY.SC.Y.0013.000000T0000Z-140314T2100Z/
/O.NEW.KKEY.SC.Y.0014.140314T1500Z-140314T2100Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1029 AM EDT FRI MAR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHEAST TO EAST WINDS BREEZES WILL CONTINUE AT
  AROUND 20 KNOTS AND GUSTY ON THE ATLANTIC WATERS ADJACENT TO AND
  OFFSHORE OF THE FLORIDA KEYS. SEAS OF 4 TO 7 FEET ARE EXPECTED IN
  DEEP WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

GMZ031>035-141530-
/O.CAN.KKEY.SC.Y.0013.000000T0000Z-140314T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
1029 AM EDT FRI MAR 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR FLORIDA BAY...THE GULF WATERS ADJACENT TO THE MIDDLE
AND LOWER KEYS...OFFSHORE GULF WATERS BEYOND 20 NM FROM MAINLAND
MONROE AND FURTHER OUT TO THE WATERS SURROUNDING THE DRY TORTUGAS.

$$
3 follow-up statements
096 
WHUS72 KKEY 141903
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
303 PM EDT FRI MAR 14 2014

GMZ042>044-052>055-072>075-150300-
/O.EXT.KKEY.SC.Y.0014.000000T0000Z-140315T0300Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
303 PM EDT FRI MAR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...MAINLY EAST BREEZES WILL CONTINUE AT AROUND 20
  KNOTS AND GUSTY ON THE ATLANTIC WATERS ADJACENT TO AND OFFSHORE OF
  THE FLORIDA KEYS AT LEAST THROUGH THIS EVENING. SEAS OF 4 TO 7 FEET ARE
  EXPECTED IN DEEP WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
704 
WHUS72 KKEY 150218
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1018 PM EDT FRI MAR 14 2014

GMZ042>044-150330-
/O.CAN.KKEY.SC.Y.0014.000000T0000Z-140315T0300Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1018 PM EDT FRI MAR 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF HAWK
CHANNEL. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE
CAUTION ON THE COASTAL WATERS OF HAWK CHANNEL OVERNIGHT DUE TO
SUSTAINED EAST SURFACE WINDS OF 15 TO 20 KNOTS. 

$$

GMZ052>055-072>075-150900-
/O.EXT.KKEY.SC.Y.0014.000000T0000Z-140315T0900Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1018 PM EDT FRI MAR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SUSTAINED EAST SURFACE WINDS NEAR 20 KNOTS WILL
  PREVAIL OVERNIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
458 
WHUS72 KKEY 150827
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
427 AM EDT SAT MAR 15 2014

GMZ052>055-072>075-150930-
/O.CAN.KKEY.SC.Y.0014.000000T0000Z-140315T0900Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
427 AM EDT SAT MAR 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE FLORIDA STRAITS.  

MOSTLY EAST WINDS HAVE SLACKENED TO BETWEEN 15 TO 20 KNOTS EARLY THIS
MORNING ACROSS THE FLORIDA STRAITS. HENCE...THE SMALL CRAFT ADVISORY
HAS BEEN CANCELED FOR THESE WATERS.

$$

APA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 5:20 AM EDT, 5 hours 9 minutes earlier.

Area forecast discussion, Mar 14, 5:20 AM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
520 AM EDT FRI MAR 14 2014

.DISCUSSION...
.CURRENTLY...
PANCAKE TYPE STRATOCUMULUS ARE MIGRATING WESTWARD INTO THE UPPER
KEYS...WITH MOSTLY CLEAR SKIES ELSEWHERE. MEANWHILE...TEMPERATURES
ARE UNIFORM IN THE MID 60S ALONG THE FLORIDA KEYS...WHILE LOCAL
RADARS ARE NOT DETECTING ANY PRECIPITATION ECHOES. SURFACE WISE...A
VERY FORMIDABLE AND EXPANSIVE ANTICYCLONE (1026 MB) IS CENTERED
ALONG THE SOUTHEAST UNITED STATES...WITH A RIDGE AXIS REACHING WELL
ACROSS THE GULF COAST AND INTO THE WESTERN GULF OF MEXICO. ACROSS
OUR MARINE DISTRICT...MOSTLY NORTHEAST WINDS ARE HOVERING AROUND 20
KNOTS.

.SHORT TERM (TODAY THROUGH SUNDAY)...
A ZONAL MID AND UPPER LEVEL TRAJECTORY WILL PREDOMINATE FROM THE
SOUTHEAST UNITED STATES...GULF OF MEXICO AND THE FLORIDA PENINSULA
OVER THE NEXT SEVERAL DAYS. MEANWHILE...A LARGE SURFACE AREA OF HIGH
PRESSURE ALONG THE SOUTHEAST UNITED STATES COAST THIS MORNING WILL
SLIDE INTO THE SOUTHWEST ATLANTIC OCEAN TODAY AND TONIGHT. A WESTERN
ATLANTIC RIDGE AXIS WILL SLOWLY SETTLE SOUTHWARD AND THROUGH THE
SUNSHINE STATE THIS WEEKEND. WITHOUT ANY LARGE SCALE ASCENT OR LOW
LEVEL FORCING...MOISTURE WILL REMAIN SCANT WITH A FAIRLY SUBSTANTIAL
LOW LEVEL INVERSION BASED BETWEEN 900 AND 850 MB. WITH THAT
SAID...MOSTLY CLEAR TO PARTLY CLOUDY SKIES WITH NO MENTION OF POPS
WILL BE KEPT THROUGH SATURDAY NIGHT...WITH ONLY DIME POPS ON SUNDAY
WITH THE POTENTIAL OF A CUBAN LAND BREEZE AFFECTING THE ISLAND
CHAIN. TEMPERATURE WISE...HAVE RAISED TEMPERATURES ABOUT 2 TO 3
DEGREES WITH DAYTIME HIGHS IN THE MID TO UPPER 70S TODAY...NEAR 80
ON SATURDAY AND THE LOWER 80S ON SUNDAY. LOWS WILL RANGE FROM THE
UPPER 60S TO NEAR 70 TONIGHT AND LOWER TO MID 70S SATURDAY NIGHT DUE
TO AN INCREASING EAST TO SOUTHEAST WIND.

&&

.LONG TERM (MONDAY THROUGH THURSDAY)...
MODEL GUIDANCE IS SIMILAR IN VARYING DEGREES OF INTENSITY WITH A
PROGRESSIVE MID AND UPPER LEVEL DISTURBANCE MARCHING THROUGH THE
SOUTHEAST UNITED STATES AND THE GULF OF MEXICO MONDAY AND MONDAY
NIGHT...BEFORE DEPARTING INTO THE WESTERN ATLANTIC OCEAN ON TUESDAY.
IN RESPONSE TO THIS DISTURBANCE ALOFT...A COLD FRONT/PRE-FRONTAL
TROUGH APPEARS TO BE TRACK TO SET UP IN THE EASTERN GULF OF MEXICO
ON MONDAY...BEFORE RACING ACROSS THE SUNSHINE STATES AND OUR REGION
LATE MONDAY AND MONDAY NIGHT. AT THIS TIME...A STRONG UNIDIRECTIONAL
SOUTHWEST FLOW WILL INCREASE MOISTURE AND INSTABILITY...WITH LITTLE
IF ANY CONVECTIVE INHIBITION MONDAY AFTERNOON AND MONDAY NIGHT.
HENCE...POPS HAVE BEEN RAISED TO 40 AND 50 PERCENT RESPECTIVELY FOR
THESE TIME PERIODS. THEREAFTER...A FAIRLY ZONAL MID AND UPPER LEVEL
FLOW WILL PROMPT CLIMO DIME POPS BEGINNING WEDNESDAY. TEMPERATURE
WISE...WELL ABOVE NORMAL TEMPERATURES WITH DAYTIME HIGHS IN THE
LOWER TO MID 80S MONDAY (87 DEGREES AT THE MARATHON ASOS) RETURNING
TO NEAR NORMAL WITH AVERAGE HIGHS NEAR 80 AND OVERNIGHT LOWS NEAR 70
FOR THE REST OF THE WEEK.

&&

.MARINE...
A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL KEYS COASTAL
WATERS THIS MORNING...WITH WINDS SLACKENING SOMEWHAT MAINLY ON THE
WATERS NORTH OF THE ISLAND THIS AFTERNOON. MODERATE TO FRESH WINDS
THIS EVENING WILL DECREASE LATE TONIGHT AND SATURDAY BEFORE ANOTHER
WIND SURGE OVERSPREADS OUR MARINE DISTRICT LATE SATURDAY NIGHT AND
SUNDAY MORNING. THEREAFTER...WINDS WILL BRIEFLY DECREASE SUNDAY
AFTERNOON BEFORE ANOTHER PROMINENT SURGE AFFECTS OUR AREA SUNDAY
NIGHT AND MONDAY AHEAD OF AN APPROACHING COLD FRONT/PRE-FRONTAL
TROUGH.

&&

.AVIATION...
03/06Z TAF ISSUANCE... GUSTY WINDS AT TIMES WILL PREVAIL ACROSS THE
ISLAND TERMINALS OVERNIGHT...BUT WILL GRADUALLY DIMINISH AFTER THE
MID MORNING HOURS TOMORROW. HAVE INDICATED SCT THROUGH THE DAYTIME
TOMORROW...BUT BRIEF PERIODS OF BKN025 ARE CONCEIVABLE AS AFTERNOON
EASTERLY SURFACE FLOW WILL GRADUALLY MOISTEN THE BOUNDARY LAYER
BELOW A SIGNIFICANT SUBSIDENCE INVERSION AT OR AROUND 2500 FEET.
RAIN CHANCES SHOULD REMAIN NIL THROUGH THE PERIOD.

&&

.CLIMATE...ON THIS DATE IN 1993, THE DAILY RECORD LOW TEMPERATURE OF
54 DEGREES FAHRENHEIT WAS RECORDED. TEMPERATURE RECORDS IN KEY WEST
DATE BACK TO 1871.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  77  70  79  73 / 00 00 00 05
MARATHON  79  69  82  73 / 00 00 00 05

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR GMZ031>035-042>044-052>055-072>075.

&&

PUBLIC/MARINE.........APA
AVIATION/NOWCASTS.....MSB

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Mar 14, 6:00 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EDT FRI MAR 14 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-151000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
600 AM EDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL FLORIDA KEYS COASTAL
WATERS THIS MORNING...WITH A SMALL CRAFT ADVISORY LIKELY TO BE
CONTINUED FOR THE FLORIDA STRAITS AND PERHAPS HAWK CHANNEL THIS
AFTERNOON.

A SMALL CRAFT ADVISORY DUE TO SEAS MAY BE REQUIRED FOR THE FLORIDA
STRAITS THIS EVENING AND EARLY TONIGHT. OTHERWISE...NO HAZARDOUS
WEATHER WILL OCCUR ALONG THE ISLAND CHAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR A SHORT DURATION FOR A
PORTION OF KEYS COASTAL WATERS LATE SATURDAY NIGHT AND SUNDAY
MORNING...WITH A SMALL CRAFT ADVISORY POSSIBLE FOR ALL KEYS COASTAL
WATERS SUNDAY NIGHT THROUGH MONDAY NIGHT.

IN ADDITION...A COLD FRONT IN THE EASTERN GULF OF MEXICO MONDAY WILL
MIGRATE QUICKLY EASTWARD AND THROUGH THE FLORIDA KEYS AND THE
ADJACENT WATERS BETWEEN MONDAY AFTERNOON AND MONDAY NIGHT. THIS COLD
FRONT WILL LIKELY BE PRECEDED AND ACCOMPANIED BY SOME
THUNDERSTORMS.

THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING
STRIKES AND GUSTY WINDS.

FOR TUESDAY THROUGH THURSDAY...NO HAZARDOUS WEATHER IS ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

APA

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.